CVS Heartburn Relief Actacid Extra Strength Chewable Tablets
|Special Info for This Item|
|FREE Shipping Eligible|
Antacid. Fast-acting heartburn relief. Helps keep acid down for hours. CVS pharmacist recommended. Compare to the active ingredient in Gaviscon (This product is not manufactured or distributed by GlaxoSmithKline, the distributor of Gaviscon Extra Strength). Each Tablet Contains: sodium (19 mg), magnesium (31 mg). CVS quality.
Aluminum Hydroxide (160 mg), Magnesium Carbonate (105 mg). Inactive Ingredients: Alginic Acid, Calcium Stearate, Compressible Sugar, Flavor, Sodium Bicarbonate, Starch (Corn), Sucrose.
Chew 2 to 4 tablets four times a day. Take after meals and at bedtime or as needed. For best results follow with a half glass of water or other liquid. Do not swallow tablet whole. Store at up to 77 degrees F (25 degrees C) in a dry place.
Ask a doctor or pharmacist before use if you are taking a prescription drug (Antacids may interact with certain prescription drugs); on a sodium restricted diet. When using this product do not take more than 16 tablets in 24 hours; do not use the maximum dosage for more than 2 weeks. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center immediately. Do not use if printed seal under cap is torn or missing.